# SDR SWAA030491

- Difficulty date: March 4, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 16,412 hours, 10,019 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Part number: 183A1340
- Condition: Worn
- Location: Lt/Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5Y CHECK, FOUND EXCESSIVE PLAY AT BOTH LT AND RT ELEVATOR NR 4 ATTACH HINGE POINTS.  REMOVED AND REPLACED BOTH NR 4 ELEV HINGE FITTINGS PER MM.
